I was treated with chemo and radiation for Ewing Sarcoma at the age of 12, 26 years ago. The tumor was on the tibia right below the knee. Since then I the leg has atrophied to 50% of the size and has lost many functionalities. Some Dr.'s have attributed this to fibrosis of the veins. Qs.
1- Is there anyways to stop the atrophy?
2- Will exercise improve the limb or further accelerate the atrophy?
3- Is there any cosmetic suggestion for coping with the disfigurement?
It is impossible to say with confidence the reason for the atrophy of the limb. However, it is reasonable to conclude that the sarcoma, or the treatment of the sarcoma, are likely to be in some way responsible.
Please consult a neurologist for advise.
All the best, and God Bless!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.